# SDR CA120104006

- Difficulty date: December 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Failed
- Location: Hyd Ptu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKE OFF FOR A FERRY FLIGHT (NO PAX) A/C EXPERIENCED A PTU FAILURE. BOTH ISOLATION VALVES FUNCTIONED AS INTENDED. THE AIRCRAFT RETURNED TO DEPARTURE AIRPORT SAFELY. A/C CURRENTLY ON GROUND. IT WAS DETERMINED BY MAINTENANCE CREW THAT THE PTU FAILED DUE TO INTERNAL SEAL FAILURE AND RUPTURE OF THE PTU DRAIN LINE AT THE PTU CASING.  PARTS HAVE BEEN PLACED ON ORDER FOR RECTIFICATION OF THE DEFECT.
